MAUDE Adverse Event Report: LDR MEDICAL IMPLANT ROI-C LORDOSE; LDR SPINE ROI-C CERVICAL CAGE SYSTEM

LDR MEDICAL IMPLANT ROI-C LORDOSE; LDR SPINE ROI-C CERVICAL CAGE SYSTEM
Catalog Number MC1443P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.(b)(4).
 
Event or Problem Description
It was reported that during the procedure the anchoring plate was difficult to insert and the cage broke.The plate and cage were removed and replaced with alternates to complete the case with no reported patient harm.This is report one of two for this event.
 
Additional Manufacturer Narrative
Additional information in b4, d10, g4, g7, h2, h3, h4, h6: methods, results, and conclusion codes.The returned device was evaluated.Visual inspection revealed that the cage is fractured on the end where the plate is inserted.The complaint is confirmed.A review of the manufacturing records did not identify any issues related to this failure which would have contributed with this event.As this failure is regularly occurring with known causes and impacts, a summary investigation was completed.The fracture occurs due to the plate applying force on the strut that is on the anterior side of the groove.The force can come from the plate entering hard bone and bending from the resistance, from the cage moving posteriorly after the plate has been partially or totally inserted, or from the first plate not being fully inserted or some other obstruction in the groove.
 
Event or Problem Description

Brand Name
IMPLANT ROI-C LORDOSE
Common Device Name
LDR SPINE ROI-C CERVICAL CAGE SYSTEM
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key9789977
Report Number3004788213-2020-00016
Device Sequence Number16716484
Product Code OVE
UDI-Device Identifier03662663016544
UDI-Public(01)03662663016544(17)240301(10)70356
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Catalogue NumberMC1443P
Device Lot Number70356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1